Alert archive / Alabama / Flash Flood Watches in 2015
Flash Flood Watch 5, NWS Mobile, AL
NWS Mobile, AL issued this flash flood watch at Apr 18, 2015, 12:26 PM CDT for 10 counties in Alabama; 5 counties in Mississippi. It took effect at Apr 18, 2015, 7:00 PM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2015, 12:26 PM CDT (17:26 UTC)
- In effect from
- Apr 18, 2015, 7:00 PM CDT
- Expired
- Apr 19, 2015, 9:58 AM CDT
- In force
- 15 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 5.4 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
142 WGUS64 KMOB 181726 FFAMOB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 1226 PM CDT SAT APR 18 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH SUNDAY EVENING... .SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND FLASH FLOODING ARE EXPECTED TO PERIODICALLY DEVELOP MAINLY TONIGHT THROUGH SUNDAY MORNING. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-190130- /O.CAN.KMOB.FF.A.0004.000000T0000Z-150420T0000Z/ /O.NEW.KMOB.FF.A.0005.150419T0000Z-150420T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 1226 PM CDT SAT APR 18 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI...INCLUDING THE FOLLOWING AREAS...IN ALABAMA...BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON... CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...MONROE... UPPER BALDWIN...UPPER MOBILE...WASHINGTON AND WILCOX. IN NORTHWEST FLORIDA...COASTAL ESCAMBIA...COASTAL OKALOOSA... COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA AND INLAND SANTA ROSA. IN SOUTHEAST MISSISSIPPI...GEORGE... GREENE...PERRY...STONE AND WAYNE. * FROM 7 PM CDT THIS EVENING THROUGH SUNDAY EVENING * WHAT AND WHERE...THE POTENTIAL FOR FLASH FLOODING EXISTS ACROSS THE REGION MAINLY TONIGHT THROUGH SUNDAY. SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING 2 TO 4 INCHES OR MORE RAINFALL IN A BRIEF PERIOD OF TIME WILL PERIODICALLY DEVELOP AND MOVE ACROSS THE AREA. * IMPACTS...POSSIBLE ROAD CLOSURES. LOCAL CREEK FLOODING...AS WELL AS WATER FLOWING OVER ROADWAYS WILL DEVELOP IN AREAS THAT RECEIVE THE HIGHEST RAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
6 follow-up statements
632 WGUS64 KMOB 182116 FFAMOB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 416 PM CDT SAT APR 18 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS 7 AM CDT SUNDAY MORNING ROUGHLY WEST OF I-65 AND THROUGH 1 PM SUNDAY FOR AREAS GENERALLY EAST OF I-65... .SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA TONIGHT THEN SHIFT MAINLY EAST OF I-65 SUNDAY MORNING BEFORE TAPERING OFF. THE STRONG STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND FLASH FLOODING. ALZ051>055-MSZ067-075-076-078-079-190530- /O.EXT.KMOB.FF.A.0005.150419T0000Z-150419T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-WAYNE-PERRY-GREENE-STONE- GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...WAYNESBORO...RICHTON... BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS... LUCEDALE 416 PM CDT SAT APR 18 2015 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH SUNDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF ALABAMA AND SOUTHEAST MISSISSIPPI...INCLUDING THE FOLLOWING AREAS...IN ALABAMA...CHOCTAW...CLARKE...MONROE... WASHINGTON AND WILCOX. IN SOUTHEAST MISSISSIPPI...GEORGE... GREENE...PERRY...STONE AND WAYNE. * THROUGH SUNDAY MORNING * WHAT AND WHERE...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THROUGH TONIGHT. THE HEAVIER STORMS MAY PRODUCE UP TO 2 TO 4 INCHES OF RAINFALL WHICH MAY LEAD TO FLASH FLOODING. * IMPACTS...POSSIBLE ROAD CLOSURES. LOCAL CREEK FLOODING...AS WELL AS WATER FLOWING OVER ROADWAYS WILL DEVELOP IN AREAS THAT RECEIVE THE HIGHEST RAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ ALZ056>064-FLZ001>006-190530- /O.EXT.KMOB.FF.A.0005.150419T0000Z-150419T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-UPPER MOBILE- UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN-INLAND ESCAMBIA- COASTAL ESCAMBIA-INLAND SANTA ROSA-COASTAL SANTA ROSA- INLAND OKALOOSA-COASTAL OKALOOSA- INCLUDING THE CITIES OF...EVERGREEN...GREENVILLE...LUVERNE... BRANTLEY...ATMORE...BREWTON...EAST BREWTON...ANDALUSIA...OPP... MOBILE...PRICHARD...SARALAND...BAY MINETTE...TILLMANS CORNER... THEODORE...DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...CENTURY... FLOMATON...MOLINO...FERRY PASS...BRENT...WEST PENSACOLA... BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE...MILTON... CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB 416 PM CDT SAT APR 18 2015 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH 1 PM CDT SUNDAY AFTERNOON... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF ALABAMA AND NORTHWEST FLORIDA...INCLUDING THE FOLLOWING AREAS...IN ALABAMA...BUTLER...CONECUH...COVINGTON... CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN AND UPPER MOBILE. IN NORTHWEST FLORIDA...COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA AND INLAND SANTA ROSA. * THROUGH 1 PM CDT SUNDAY AFTERNOON * WHAT AND WHERE...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THROUGH SUNDAY MORNING BEFORE MOVING MOSTLY EAST OF THE AREA. THE HEAVIER STORMS MAY PRODUCE UP TO 2 TO 4 INCHES OF RAINFALL WHICH MAY LEAD TO FLASH FLOODING. * IMPACTS...POSSIBLE ROAD CLOSURES. LOCAL CREEK FLOODING...AS WELL AS WATER FLOWING OVER ROADWAYS WILL DEVELOP IN AREAS THAT RECEIVE THE HIGHEST RAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
105 WGUS64 KMOB 190445 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 1145 PM CDT SAT APR 18 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH 7 AM SUNDAY MORNING ROUGHLY WEST OF I-65 AND THROUGH 1 PM SUNDAY FOR AREAS GENERALLY EAST OF I-65... .SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA TONIGHT THEN SHIFT MAINLY EAST OF I-65 SUNDAY MORNING BEFORE TAPERING OFF. THE STRONG STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND FLASH FLOODING. ALZ051>055-MSZ067-075-076-078-079-191200- /O.CON.KMOB.FF.A.0005.000000T0000Z-150419T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-WAYNE-PERRY-GREENE-STONE- GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...WAYNESBORO...RICHTON... BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS... LUCEDALE 1145 PM CDT SAT APR 18 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ALABAMA AND SOUTHEAST MISSISSIPPI...INCLUDING THE FOLLOWING AREAS...IN ALABAMA...CHOCTAW...CLARKE...MONROE... WASHINGTON AND WILCOX. IN SOUTHEAST MISSISSIPPI...GEORGE... GREENE...PERRY...STONE AND WAYNE. * UNTIL 7 AM CDT SUNDAY * WHAT AND WHERE...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THROUGH TONIGHT. THE HEAVIER STORMS MAY PRODUCE UP TO 2 TO 4 INCHES OF RAINFALL WHICH MAY LEAD TO FLASH FLOODING. * IMPACTS...POSSIBLE ROAD CLOSURES. LOCAL CREEK FLOODING...AS WELL AS WATER FLOWING OVER ROADWAYS WILL DEVELOP IN AREAS THAT RECEIVE THE HIGHEST RAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ ALZ056>064-FLZ001>006-191245- /O.CON.KMOB.FF.A.0005.000000T0000Z-150419T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-UPPER MOBILE- UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN-INLAND ESCAMBIA- COASTAL ESCAMBIA-INLAND SANTA ROSA-COASTAL SANTA ROSA- INLAND OKALOOSA-COASTAL OKALOOSA- INCLUDING THE CITIES OF...EVERGREEN...GREENVILLE...LUVERNE... BRANTLEY...ATMORE...BREWTON...EAST BREWTON...ANDALUSIA...OPP... MOBILE...PRICHARD...SARALAND...BAY MINETTE...TILLMANS CORNER... THEODORE...DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...CENTURY... FLOMATON...MOLINO...FERRY PASS...BRENT...WEST PENSACOLA... BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE...MILTON... CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB 1145 PM CDT SAT APR 18 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ALABAMA AND NORTHWEST FLORIDA...INCLUDING THE FOLLOWING AREAS...IN ALABAMA...BUTLER...CONECUH...COVINGTON... CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN AND UPPER MOBILE. IN NORTHWEST FLORIDA...COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA AND INLAND SANTA ROSA. * THROUGH SUNDAY AFTERNOON * WHAT AND WHERE...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THROUGH SUNDAY MORNING BEFORE MOVING MOSTLY EAST OF THE AREA. THE HEAVIER STORMS MAY PRODUCE UP TO 2 TO 4 INCHES OF RAINFALL WHICH MAY LEAD TO FLASH FLOODING. * IMPACTS...POSSIBLE ROAD CLOSURES. LOCAL CREEK FLOODING...AS WELL AS WATER FLOWING OVER ROADWAYS WILL DEVELOP IN AREAS THAT RECEIVE THE HIGHEST RAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
034 WGUS64 KMOB 191240 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 740 AM CDT SUN APR 19 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 1 PM CDT FOR AREAS GENERALLY EAST OF I-65... .SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP MAINLY ALONG AND EAST OF INTERSTATE 65 THIS MORNING. THE STRONG STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND FLASH FLOODING. ALZ056>064-FLZ001>006-191800- /O.CON.KMOB.FF.A.0005.000000T0000Z-150419T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-UPPER MOBILE- UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN-INLAND ESCAMBIA- COASTAL ESCAMBIA-INLAND SANTA ROSA-COASTAL SANTA ROSA- INLAND OKALOOSA-COASTAL OKALOOSA- INCLUDING THE CITIES OF...EVERGREEN...GREENVILLE...LUVERNE... BRANTLEY...ATMORE...BREWTON...EAST BREWTON...ANDALUSIA...OPP... MOBILE...PRICHARD...SARALAND...BAY MINETTE...TILLMANS CORNER... THEODORE...DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...CENTURY... FLOMATON...MOLINO...FERRY PASS...BRENT...WEST PENSACOLA... BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE...MILTON... CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB 740 AM CDT SUN APR 19 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ALABAMA AND NORTHWEST FLORIDA...INCLUDING THE FOLLOWING AREAS...IN ALABAMA...BUTLER...CONECUH...COVINGTON... CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN AND UPPER MOBILE. IN NORTHWEST FLORIDA...COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA AND INLAND SANTA ROSA. * UNTIL 1 PM CDT THIS AFTERNOON * WHAT AND WHERE...NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS LOCATIONS MAINLY ALONG AND EAST OF INTERSTATE 65 THIS MORNING. THE HEAVIER STORMS MAY PRODUCE UP TO 2 TO 4 INCHES OF RAINFALL WHICH MAY LEAD TO FLASH FLOODING. * IMPACTS...POSSIBLE ROAD CLOSURES. LOCAL CREEK FLOODING...AS WELL AS WATER FLOWING OVER ROADWAYS WILL DEVELOP IN AREAS THAT RECEIVE THE HIGHEST RAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
778 WGUS64 KMOB 191333 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 833 AM CDT SUN APR 19 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 1 PM CDT FOR AREAS GENERALLY EAST OF I-65... .SHOWERS AND THUNDERSTORMS MAINLY ACROSS THE NORTHWEST FLORIDA PANHANDLE AND EXTREME SOUTH CENTRAL ALABAMA WILL CONTINUE TO SHIFT EASTWARD THIS MORNING. UNTIL THE STORMS MOVE EAST OF THE AREA...THE STRONG STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND FLASH FLOODING. ALZ056>058-061>063-191445- /O.CAN.KMOB.FF.A.0005.000000T0000Z-150419T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CONECUH-BUTLER-CRENSHAW-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- 833 AM CDT SUN APR 19 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL ALABAMA AND SOUTHWEST ALABAMA HAS BEEN CANCELLED. THE HEAVY RAINS HAVE MOVED EAST OF THE AREA AND THE RISK OF FLASH FLOODING HAS ENDED. $$ ALZ059-060-064-FLZ001>006-191800- /O.CON.KMOB.FF.A.0005.000000T0000Z-150419T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ESCAMBIA-COVINGTON-LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA- INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT... CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB 833 AM CDT SUN APR 19 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ALABAMA AND NORTHWEST FLORIDA...INCLUDING THE FOLLOWING AREAS...IN ALABAMA...COVINGTON...ESCAMBIA AND LOWER BALDWIN. IN NORTHWEST FLORIDA...COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA AND INLAND SANTA ROSA. * UNTIL 1 PM CDT THIS AFTERNOON * WHAT AND WHERE...SHOWERS AND THUNDERSTORMS MAINLY ACROSS THE NORTHWEST FLORIDA PANHANDLE AND EXTREME SOUTH CENTRAL ALABAMA WILL CONTINUE TO SHIFT EASTWARD THIS MORNING. UNTIL THE STORMS MOVE EAST OF THE AREA...THE HEAVIER STORMS MAY PRODUCE UP TO 2 TO 4 INCHES OF RAINFALL WHICH MAY LEAD TO FLASH FLOODING. * IMPACTS...POSSIBLE ROAD CLOSURES. LOCAL CREEK FLOODING...AS WELL AS WATER FLOWING OVER ROADWAYS WILL DEVELOP IN AREAS THAT RECEIVE THE HIGHEST RAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
054 WGUS64 KMOB 191432 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 932 AM CDT SUN APR 19 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 1 PM CDT FOR A PORTION OF THE NORTHWEST FLORIDA PANHANDLE... .SHOWERS AND THUNDERSTORMS OVER A PORTION OF THE NORTHWEST FLORIDA PANHANDLE ARE MOVING OFF TO THE EAST. UNTIL THE STORMS MOVE EAST OF THE AREA...THE STRONG STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND FLASH FLOODING. ALZ059-060-064-FLZ001-002-191545- /O.CAN.KMOB.FF.A.0005.000000T0000Z-150419T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ESCAMBIA-COVINGTON-LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA- 932 AM CDT SUN APR 19 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF ALABAMA AND NORTHWEST FLORIDA HAS BEEN CANCELLED. THE RISK OF HEAVY RAINS HAS ENDED THUS THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$ FLZ003>006-191800- /O.CON.KMOB.FF.A.0005.000000T0000Z-150419T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...JAY...PACE...MILTON...CRESTVIEW... WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB 932 AM CDT SUN APR 19 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST FLORIDA...INCLUDING THE FOLLOWING AREAS...COASTAL OKALOOSA...COASTAL SANTA ROSA...INLAND OKALOOSA AND INLAND SANTA ROSA. * UNTIL 1 PM CDT THIS AFTERNOON * WHAT AND WHERE...SHOWERS AND THUNDERSTORMS OVER A PORTION OF THE NORTHWEST FLORIDA PANHANDLE ARE MOVING OFF TO THE EAST. UNTIL THE STORMS MOVE EAST OF THE AREA...THE HEAVIER STORMS MAY PRODUCE UP TO 2 INCHES OF RAINFALL WHICH MAY LEAD TO FLASH FLOODING. * IMPACTS...POSSIBLE ROAD CLOSURES. LOCAL CREEK FLOODING...AS WELL AS WATER FLOWING OVER ROADWAYS WILL DEVELOP IN AREAS THAT RECEIVE THE HIGHEST RAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
760 WGUS64 KMOB 191458 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 958 AM CDT SUN APR 19 2015 ...FLASH FLOOD WATCH CANCELLED... .THE RISK OF HEAVY RAINS SUFFICIENT TO PRODUCE FLASH FLOODING HAS DECREASED SUFFICIENTLY THUS THE FLASH FLOOD WATCH HAS BEEN CANCELLED. FLZ003>006-191600- /O.CAN.KMOB.FF.A.0005.000000T0000Z-150419T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA- COASTAL OKALOOSA- 958 AM CDT SUN APR 19 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF NORTHWEST FLORIDA HAS BEEN CANCELLED. THE RISK OF HEAVY RAINS SUFFICIENT TO PRODUCE FLASH FLOODING HAS DECREASED SUFFICIENTLY THUS THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Apr 18, 5:34 AM CDT, 6 hours 52 minutes earlier.
Area forecast discussion, Apr 18, 5:34 AM CDT, 6 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
534 AM CDT SAT APR 18 2015
.SHORT TERM /NOW THROUGH TONIGHT/...
LATEST RADAR LOOPS CONTINUE TO SHOW NEXT ROUND OF MODERATE TO HEAVY
PRECIP MOVING INTO WESTERN PORTIONS OF THE CWFA EARLY THIS MORNING
LIKELY AFFECTING MOST AREAS GENERALLY ALONG AND SOUTH OF THE I-10
CORRIDOR THROUGH MIDDAY. THIS REASONING IS A BIT MORE COVERAGE THAN
EARLIER EXPECTED OVER LOWER SECTIONS OF THE CWFA EARLY
TODAY...FOLLOWED BY MORE DEVELOPMENT TO THE WEST AND NORTH THIS
AFTERNOON AND OVERNIGHT AS MAIN UPPER LOW CENTER OVER THE CENTRAL
CONUS BEGINS TO SHIFT EASTWARD. THROUGH TONIGHT THE MAIN CONCERN WITH
THIS PATTERN CONTINUES TO BE THREAT OF A FEW STRONG THUNDERSTORMS
LATE TODAY AND OVERNIGHT...POSSIBLY PRODUCING DAMAGING STRAIGHT LINE
WINDS...VERY HEAVY RAIN WITH POSSIBLE LARGE HAIL. THE BEST CHANCE FOR
SEVERE WEATHER BEGINS LATE THIS AFTERNOON GENERALLY WEST OF THE I-65
CORRIDOR STRETCHING SOUTH TO THE COAST MS/AL COAST SPREADING EASTWARD
AFFECTING MOST OTHER AREAS IN THE CWFA THROUGH 12Z SUN. BY EARLY THIS
EVENING MOST OF THE MODEL GUIDANCE INTRODUCES A 35 TO 40 KNOT H8 JET
BECOMING COUPLED WITH THE RIGHT REAR QUAD OF AN UPPER JET GENERALLY
BETWEEN 06Z AND 12Z SUN MORNING...CONTINUING INTO THE LATER MORNING
HOURS. ALTHOUGH SFC BASED INSTABILITY REMAINS MARGINALLY LOW OVER
MOST INLAND AREAS THROUGH TONIGHT THE STRONG VERTICAL SHEAR STILL
NOTED IN THE GUIDANCE SUGGESTS THE THREAT FOR ROTATING CELLS LATE
THIS AFTERNOON CONTINUING THROUGH TONIGHT. THE TIMING OF THE STRONGER
THUNDERSTORMS MOVING IN FROM THE WEST LATE TODAY AND TONIGHT WILL BE
REFINED THROUGHOUT THE DAY. STAY TUNED FOR FURTHER UPDATES THROUGH
THE DAY AND OVERNIGHT. AS FOR FLASH FLOODING WILL CONTINUE WITH THE
FLASH FLOOD WATCH THROUGH TONIGHT DUE TO MOIST ANTECEDENT SOIL
CONDITIONS FOR MOST AREAS. AS FOR TEMPS WILL LEAN TOWARDS THE COOLER
MAV GUIDANCE FOR TODAY DUE TO CLOUDS AND RAIN AND UNDERCUT THESE
VALUES A DEGREE OR TWO MOSTLY FOR CONSISTENCY WITH SURROUNDING WFOS
THEN LEAN TOWARDS THE WARMER MET GUIDANCE OVERNIGHT ALSO DUE TO
CLOUDS AND RAIN AND BETTER WARM AIR ADVECTION THAT IS EXPECTED AHEAD
OF THE FRONT. 32/EE
.LONG TERM /SUNDAY THROUGH FRIDAY/...
FORECAST CHALLENGES CONTINUE FOR THE LATTER HALF OF THE WEEKEND...
AS THE MAIN UPPER TROUGH CONTINUES TO AMBLE ACROSS THE CENTRAL
PLAINS. THE GOOD NEWS IS THAT THE END OF THE PERIODIC EPISODES OF
HEAVY RAINFALL ASSOCIATED WITH THIS SYSTEM IS IN SIGHT.
A (MOST LIKELY LINEAR) MESOSCALE CONVECTIVE SYSTEM WILL LIKELY BE
ONGOING ACROSS OUR AREA AS WE START THE DAY SUNDAY. WITH
PRECIPITABLE WATER VALUES REMAINING MUCH MORE THAN 2 STANDARD
DEVIATIONS ABOVE CLIMATOLOGICAL MEANS AND AMPLE CONVECTIVE
VENTILATION PROVIDED BY AN UPPER-LEVEL JET STREAK...HEAVY RAINFALL
WILL BE POSSIBLE...ESPECIALLY OVER THE EASTERN PARTS OF THE FORECAST
AREA. A FEW STRONGER STORMS MAY ALSO BE SEEN AS SURFACE TO 6 KM
BULK SHEAR VALUES HOVER AROUND 50 KTS AND THE RIGHT ENTRANCE REGION
OF THE UPPER JET APPROACHES OUR AREA. I THINK THE MAJOR LIMITING
FACTOR FOR SEVERE STORMS SUNDAY MORNING WILL BE AVAILABLE
INSTABILITY...ESPECIALLY GIVEN THE TIME OF DAY.
BOUNDARY LAYER OVER OUR AREA DRIES OUT A BIT IN WAKE OF THE MORNING
MORNING MCS...SO WE MAY SEE A BREAK IN THE ACTION AFTER IT EXITS OUR
AREA AS 850 MB WINDS VEER TO A MORE SOUTHWESTERLY DIRECTION. THIS
SHOULD ALLOW THE ATMOSPHERE TO DESTABILIZE...WITH SURFACE-BASED CAPE
VALUES POSSIBLY APPROACHING 2000 JOULES/KG POSSIBLE BY MID-
AFTERNOON.
THE NEXT IN A SERIES OF PERTURBATIONS SHOULD THEN EMANATE FROM THE
WEAKENING/FILLING UPPER-LEVEL TROUGH DURING THE AFTERNOON...PUSHING
A COLD FRONT INTO THE ARKLAMISS. MID-TROPOSPHERIC LAPSE RATES
SHOULD STEEPEN AS THE DISTRUBANCE MOVES THROUGH...WITH DIFLUENCE
INCREASING (ESPECIALLY OVER THE MORE INLAND AREAS) AS THE LEFT EXIT
REGION OF THE NEXT JET STREAK APPROACHES OUR AREA. ADDITIONAL
STORMS SHOULD DEVELOP TO OUR WEST AS A RESULT...AND WILL LIKELY
APPROACH SOUTHEAST MISSISSIPPI.
FORECAST SOUNDINGS INDICATE DRIER CONDITIONS IN THE MID-LEVELS...
WHICH SHOULD SOMEWHAT LIMIT CONVECTIVE COVERAGE. STILL...THOUGH...
GIVEN THE COMBINATION OF THERMODYNAMIC AND KINEMATIC INGREDIENTS...
WE CAN'T RULE OUT A FEW SEVERE THUNDERSTORMS IN ADVANCE OF THE
APPROACHING FRONT. IT LOOKS LIKE OUR NORTHERN TIER OF COUNTIES WILL
HAVE THE GREATEST ODDS OF SEEING SEVERE STORMS GIVEN THE BEST
COMBINATION OF INSTABILITY AND DEEP-LAYER SHEAR.
DRIER AIR WILL FILTER INTO THE REGION MONDAY AS THE COLD FRONT MOVES
THROUGH. SURFACE HIGH PRESSURE SHOULD MOVE INTO THE REGION BEHIND
THE FRONT...ALLOWING A COUPLE OF DRY DAYS TO BE SEEN. WITH AN
INCREASINGLY ZONAL FLOW ALOFT...THE HIGH SHOULD SLIDE EAST. THE
RESULT COULD BE THE RETURN OF A SMATTERING OF CONVECTION AS
SOUTHERLY WINDS INCREASE GULF MOISTURE OVER THE REGION FOR MID-
AND LATE WEEK. /02/
&&
.MARINE...
A LIGHT EAST TO SOUTHEAST WIND WILL SHIFT MOSTLY SOUTH AND
INCREASE LATE TODAY AND TONIGHT AHEAD OF A COLD FRONT APPROACHING
FROM THE WEST. AHEAD OF THE FRONT SHOWERS AND THUNDERSTORMS WILL BE
LIKELY BEGINNING LATER THIS MORNING...BECOMING BETTER DEVELOPED THIS
AFTERNOON AND OVERNIGHT...CONTINUING INTO SUNDAY. WINDS AND SEAS
WILL BE HIGHER IN AND AROUND SHOWERS AND THUNDERSTORMS THROUGH MUCH
OF THE WEEKEND...WITH A FEW STRONG TO POSSIBLY SEVERE THUNDERSTORMS
OVERNIGHT CONTINUING INTO SUN. A LIGHT TO MODERATE WESTERLY FLOW
WILL DEVELOP IN THE WAKE OF THE FRONT BY THE FIRST PART OF THE WEEK
BECOMING NORTHEAST THEN EAST LATER IN THE WEEK AS HIGH PRESSURE
BUILDS ALONG THE EASTERN SEABOARD AND NORTHEAST GULF. 32/EE
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 77 67 81 67 80 / 80 80 60 30 20
PENSACOLA 80 71 80 69 79 / 70 80 70 30 30
DESTIN 81 72 76 72 78 / 60 70 80 30 30
EVERGREEN 79 67 82 66 82 / 70 80 70 30 30
WAYNESBORO 77 65 83 63 79 / 90 80 50 40 20
CAMDEN 78 67 83 66 80 / 80 90 70 30 20
CRESTVIEW 84 69 80 67 82 / 60 80 80 30 30
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR BUTLER-CHOCTAW-
CLARKE-CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-LOWER BALDWIN-
LOWER MOBILE-MONROE-UPPER BALDWIN-UPPER MOBILE-WASHINGTON-
WILCOX.
HIGH RIP CURRENT RISK THROUGH SUNDAY EVENING FOR LOWER BALDWIN-
LOWER MOBILE.
FL...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR COASTAL ESCAMBIA-
COASTAL OKALOOSA-COASTAL SANTA ROSA-INLAND ESCAMBIA-INLAND
OKALOOSA-INLAND SANTA ROSA.
HIGH RIP CURRENT RISK THROUGH SUNDAY EVENING FOR COASTAL
ESCAMBIA-COASTAL OKALOOSA-COASTAL SANTA ROSA.
MS...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR GEORGE-GREENE-PERRY-
STONE-WAYNE.
GM...NONE.
&&
SHORT TERM FORECASTER... EE
LONG TERM FORECASTER... BUTTSHazardous weather outlook, Apr 18, 5:55 AM CDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 555 AM CDT SAT APR 18 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-191200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 555 AM CDT SAT APR 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT STRONGER THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE FORECAST AREA WEST OF INTERSTATE 65 LATE THIS AFTERNOON AND THIS EVENING... SHIFTING FURTHER EASTWARD EARLY SUNDAY MORNING. A FEW OF THESE STORMS COULD BECOME SEVERE. DAMAGING STRAIGHT LINE WINDS...LARGE HAIL AND TORNADOES MAY ACCOMPANY THE STRONGER STORMS LATE TODAY THROUGH TONIGHT. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL AREAS OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE. SOIL CONDITIONS REMAIN FAVORABLE FOR FLASH FLOODING IN THESE AREAS. HEAVIER SHOWERS WILL BE CAPABLE OF PRODUCING RAINFALL TOTALS OF 2 TO 4 INCHES OR MORE IN A BRIEF PERIOD OF TIME...WHICH COULD PRODUCE FLASH FLOODING. THERE IS A HIGH RISK FOR RIP CURRENTS THROUGH TODAY. NUMEROUS STRONG RIP CURRENTS WERE REPORTED BY LIFEGUARDS ACROSS THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA ON FRIDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A POTENTIALLY DANGEROUS FLASH FLOOD PATTERN WILL PERSIST THROUGH SUNDAY WITH LINGERING EFFECTS POSSIBLE INTO EARLY NEXT WEEK. THE MORE INTENSE SHOWERS ARE CAPABLE OF PRODUCING 2 TO 4 INCHES OF RAINFALL IN A BRIEF PERIOD OF TIME...WHICH COULD PRODUCE FLASH FLOODING. OVERALL RAINFALL TOTALS FOR THE WEEKEND COULD TOP OUT AT 4 TO 6 INCHES...WITH ISOLATED LOCATIONS RECEIVING AS MUCH AS 10 INCHES. THE ENTIRE REGION SHOULD BE ON ALERT FOR THE CONTINUED THREAT OF FLASH FLOODING THROUGH THE WEEKEND. THERE IS A HIGH RISK FOR RIP CURRENTS THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY. GMZ630>635-650-655-670-675-191200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 555 AM CDT SAT APR 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT GUSTY WINDS...HEAVY RAIN AND FREQUENT LIGHTNING WILL LIKELY ACCOMPANY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS BEGINNING LATER THIS MORNING...CONTINUING THROUGH TONIGHT. THUNDERSTORMS WILL BE GENERALLY MOVING NORTHEAST TO EAST THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH EARLY NEXT WEEK.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:11 PM CDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 26 min |
| Apr 17, 8:31 PM CDT | Special Weather Statement | MOB | Mobile | 59 min |
| Apr 17, 8:46 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 19 min |
| Apr 17, 8:53 PM CDT | Special Marine Warning | MOB | 67 min | |
| Apr 18, 11:16 AM CDT | River Flood Warning | MOB | Escambia | 4 days |
Nearby
Flash Flood Watches in Alabama, 2015Flash Flood Watches in Mississippi, 2015Flash Flood Watches in Florida, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.